# SDR C77A20160602001

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 23,047 hours, 13,207 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CAPTAIN NOTIFIED DISPATCH THAT THE SHIP HAD A BRAKE FAULT AFTER PUTTING THE GEARS DOWN AROUND 2000 FEET AGL,  NOTICED A DIFFERENT TEMPERATURE ON THE OTBD BRAKES & DECIDED TO GO AROUND & DECLARED EMERGENCY.  BRAKE LT FAULT & BRAKE RT FAULT ON SHORT FINAL.  RAN QRH 13.11 & LANDED NORMALLY.  NOTED OTBD BRAKES INOPERATIVE & COLD.  CYCLED ACFT POWER & FAULT CLEARED.  PERFORMED BRAKE SYS OPERATIONAL TEST IAW AMM 32-41-00, NO DEFECTS NOTED.  OK FOR SERVICE.
